MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 481012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided did not specify the location of leak.Root cause is unknown.There is no patient involvement reported.There is no adverse event.Additional attempts to get the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
Two smartez pumps (model# se0200-100, lot# s8e20) containing cefepime 2 grams / 0.9% , sodium chloride 100 ml leaked.100ml,200 ml/hr.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8147437
Report Number3012429465-2018-00010
Device Sequence Number16515860
Product Code MEB
UDI-Device Identifier28859299101013
UDI-Public(01)28859299101013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Model Number481012
Device Lot NumberS8E20
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1